# SDR DALA2023081006534

- Difficulty date: August 7, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 73,670 hours, 27,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 610795-14AD REV ORIGINAL / CRACK INDICATION IN FRAME WEB. CORRECTIVE ACTION: REF ERA 610795-14AD. (2906282)
